Question about Systane Drops

Post your questions and start your research in this forum if more than three months ago you had any type of surgery to reduce the need for glasses and contacts.

Question about Systane Drops

Postby Betty39 » Thu Jul 19, 2007 5:43 am

I used to love using the Systane single use vials in the early months post-op. I hadn't used them in quite some time but the other day in the late afternoon I decided to use a vial. I was at work and my vision got Soooo blurry! That has never happened before with these drops. I actually had to dig out a bottle of thinner drops to wash the Systane out of my eyes so I could see. How come something that used to work great for me now causes my vision to be completely blurry? This didn't make any sense to me. Any thoughts?
Betty39
 
Posts: 130
Joined: Thu Nov 02, 2006 11:21 pm
Location: Ventura CA

Postby sere1 » Thu Jul 19, 2007 6:33 am

Well, I've been using Systane intermittently with TheraTears since I had my LASIK (just over 3 months ago). Sometimes the Systane clouds my vision for a few minutes--sometimes it doesn't at all. In fact, if I move the position of my head, my vision will cloud over a minute or two after I put the drops in. (They probably pooled in the corner.) Why it would suddenly cloud your vision if it's never done it before, though, I don't know. Has it happened again?
sere1
 
Posts: 18
Joined: Fri Apr 06, 2007 9:34 am
Location: NE Ohio

Thats systane

Postby Mr.UnPerfect » Thu Jul 19, 2007 9:37 am

I have tried everydrop made by man (well almost) and Systane does that. I read a review in Opthamology Magazine and the way they describe it's mechanism of action, is that it forms a "lattice web over the eye to keep the moisture in" that is the reason it has the properties it does. Long relief. Of course some people( I knew a few) could have a fly in their eye and not bother them. The variables are to numerous to discuss, condition of eye, temperment, weather, full moon (Ha Ha) etc. and this could explain why when you first tried Systane it did not bother you. I sometimes put them in at night before bed. If I watch a movie I get the blurr you describe , however after 3-5 min it gone. Bob

"There's to much Confusion I can't get no relief" Jimi Hendrix
Mr.UnPerfect
 
Posts: 56
Joined: Fri Jun 29, 2007 8:11 am
Location: Houston, TX

Postby bootfetish » Sat Jul 21, 2007 7:45 pm

I also use systane drops, theratears, and also bion tears. I have found at times some of the drops cloud my vision. But it only last a few minutes. I always try to put in my drops before a movie at the theatre. :)
bootfetish
 


Return to Had It A While Ago

Who is online

Users browsing this forum: Bing [Bot] and 2 guests